Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 815230, 12 pages
http://dx.doi.org/10.1155/2015/815230
Research Article

A Formal Approach for RT-DVS Algorithms Evaluation Based on Statistical Model Checking

College of Computer Science, Sichuan University, Chengdu 610065, China

Received 1 June 2015; Accepted 12 July 2015

Academic Editor: Xiaoyu Song

Copyright © 2015 Shengxin Dai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shengxin Dai, Mei Hong, Bing Guo, et al., “A Formal Approach for RT-DVS Algorithms Evaluation Based on Statistical Model Checking,” Mathematical Problems in Engineering, vol. 2015, Article ID 815230, 12 pages, 2015. https://doi.org/10.1155/2015/815230.